# SDR ASAA2020102333409

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,881 hours, 14,059 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010303
- Part serial: 006591
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 14,621 hours, 4,831 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC DISPLAY ONLY GOES TO APPROXIMATELY 50% INTENSITY.  GROUNDED-YES.  REMOVED AND REPLACED RT FMC CDU, REF B737-800 AMM 34-61-01.  OPERATIONS CHECK NORMAL, PER SAME.
